# SDR AALA202301065959

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 25,136 hours, 11,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ALL EMERGENCY LIGHTS ILLUMINATED IN THE CABIN FROM JUST BEFORE TAKEOFF UNTIL LANDING WITH THE SWITCH FOR THE EMERGENCY LIGHT IN ARM POSITION.  MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT 11WL FAULTING AND REPLACED IT PER AMM 33 -51-00, A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
